# SDR DALA1314050676

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 67,160 hours, 30,969 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Acm
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A STRONG FUEL ODOR FROM AFT RT DOOR AREA ON APPROACH.  FOUND RT PACK DUCT OFF ACM CAME LOOSE.  INSTALLED NEW HARDWARE  AND SECURED DUCT AMM 21-51.
